Year 2018, Volume 5, Issue 3, Pages 117 - 127 2018-10-08

Characterization of $2\times 2$ nil-clean matrices over integral domains

Kota Nagalakshmi Rajeswari [1] , Umesh Gupta [2]

65 156

Let $R$ be any ring with identity. An element $a \in R$ is called nil-clean, if $a=e+n$ where $e$ is an idempotent element and $n$ is a nil-potent element. In this paper we give necessary and sufficient conditions for a $2\times 2$ matrix over an integral domain $R$ to be nil-clean.
Nil-clean matrix, Idempotent matrix, Nil-potent matrix, Diophantine equation
  • [1] D. Alpern, Generic Two Integer Variable Equation Solver, 2018, available at www.alpertron.com.ar/QUAD.HTM.
  • [2] T. Andreescu, D. Andrica, Quadratic Diophantine Equations, Springer, New York, 2015.
  • [3] D. Andrica, G. Calugareanu, A nil–clean 2x2 matrix over the integers which is not clean, J. Algebra Appl. 13(6) (2014) 1450009.
  • [4] D. K. Basnet, J. Bhattacharyya, Nil clean graph of rings, arXiv:1701.07630 [math.RA], https://arxiv.org/abs/1701.07630.
  • [5] A. T. Block Gorman, Generalizations of Nil Clean to Ideals, Wellesley College, Honors Thesis Collection, (388) 2016.
  • [6] S. Breaz, G. Calugareanu, P. Danchev, T. Micu, Nil–clean matrix rings, Linear Algebra Appl. 439(10) (2013) 3115–3119.
  • [7] A. J. Diesl, Nil–clean rings, J. Algebra 383(1) (2013) 197–211.
  • [8] Diophantine Equation ax + by + cz = d Solver, www.mathafou.free.fr/ex e_en/exedioph3.html.
  • [9] S. Hadjirezaei, S. Karimzadeh, On the nil–clean matrix over a UFD, J. Alg. Struc. Appl. 2(2) (2015) 49–55.
  • [10] W. K. Nicholson, Lifting idempotents and exchange rings, Trans. Amer. Math. Soc. 229 (1977) 269–278.
  • [11] I. Niven, H. S. Zuckerman, An Introduction to the Theory of Numbers, JohnWiley–Sons, 3rd edition, 1972.
  • [12] S. Sahinkaya, G. Tang, Y. Zhou, Nil–clean group rings, J. Algebra Appl. 16(7) (2017) 1750135.
  • [13] F. Smarandache, Existence and number of solutions of Diophantine quadratic equations with two unkowns in ZZ and IN, arXiv:0 704.3716 [math.GM], http://arxiv.org/abs/0704.3716.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0002-7722-2491
Author: Kota Nagalakshmi Rajeswari (Primary Author)

Orcid: 0000-0001-7732-5768
Author: Umesh Gupta

Dates

Publication Date: October 8, 2018

Bibtex @research article { jacodesmath451229, journal = {Journal of Algebra Combinatorics Discrete Structures and Applications}, issn = {}, eissn = {2148-838X}, address = {Yildiz Technical University}, year = {2018}, volume = {5}, pages = {117 - 127}, doi = {10.13069/jacodesmath.451229}, title = {Characterization of \$2\\times 2\$ nil-clean matrices over integral domains}, key = {cite}, author = {Rajeswari, Kota Nagalakshmi and Gupta, Umesh} }
APA Rajeswari, K , Gupta, U . (2018). Characterization of $2\times 2$ nil-clean matrices over integral domains. Journal of Algebra Combinatorics Discrete Structures and Applications, 5 (3), 117-127. DOI: 10.13069/jacodesmath.451229
MLA Rajeswari, K , Gupta, U . "Characterization of $2\times 2$ nil-clean matrices over integral domains". Journal of Algebra Combinatorics Discrete Structures and Applications 5 (2018): 117-127 <http://dergipark.org.tr/jacodesmath/issue/16096/451229>
Chicago Rajeswari, K , Gupta, U . "Characterization of $2\times 2$ nil-clean matrices over integral domains". Journal of Algebra Combinatorics Discrete Structures and Applications 5 (2018): 117-127
RIS TY - JOUR T1 - Characterization of $2\times 2$ nil-clean matrices over integral domains AU - Kota Nagalakshmi Rajeswari , Umesh Gupta Y1 - 2018 PY - 2018 N1 - doi: 10.13069/jacodesmath.451229 DO - 10.13069/jacodesmath.451229 T2 - Journal of Algebra Combinatorics Discrete Structures and Applications JF - Journal JO - JOR SP - 117 EP - 127 VL - 5 IS - 3 SN - -2148-838X M3 - doi: 10.13069/jacodesmath.451229 UR - https://doi.org/10.13069/jacodesmath.451229 Y2 - 2018 ER -
EndNote %0 Journal of Algebra Combinatorics Discrete Structures and Applications Characterization of $2\times 2$ nil-clean matrices over integral domains %A Kota Nagalakshmi Rajeswari , Umesh Gupta %T Characterization of $2\times 2$ nil-clean matrices over integral domains %D 2018 %J Journal of Algebra Combinatorics Discrete Structures and Applications %P -2148-838X %V 5 %N 3 %R doi: 10.13069/jacodesmath.451229 %U 10.13069/jacodesmath.451229
ISNAD Rajeswari, Kota Nagalakshmi , Gupta, Umesh . "Characterization of $2\times 2$ nil-clean matrices over integral domains". Journal of Algebra Combinatorics Discrete Structures and Applications 5 / 3 (October 2018): 117-127. https://doi.org/10.13069/jacodesmath.451229
AMA Rajeswari K , Gupta U . Characterization of $2\times 2$ nil-clean matrices over integral domains. Journal of Algebra Combinatorics Discrete Structures and Applications. 2018; 5(3): 117-127.
Vancouver Rajeswari K , Gupta U . Characterization of $2\times 2$ nil-clean matrices over integral domains. Journal of Algebra Combinatorics Discrete Structures and Applications. 2018; 5(3): 127-117.